MathSciNet Relay Station
MathSciNet bibliographic data
MR2178943 (2006i:60006) 60B11 (28C20)
Dereich, Steffen Asymptotic behavior of the distortion-rate function for Gaussian processes in Banach spaces. Bull. Sci. Math. 129 (2005), no. 10, 791–803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement